# SDR USAAF96027

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Boost Pump
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL-MCI - FLT 439 - THE NR 1 BOOST PUMP WARNING LIGHT ILLUMINATED.  SHORTLY THEREAFTER, THE NR 2 BOOST PUMP WARNING LIGHT ILLUMINATED.  FLIGHT DIVERTED TO IND AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE OPERATED BOTH PUMPS ON THE GROUND AND FOUND THEM BOTH WORKING PROPERLY.  PERFORMED BITE AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RELEASED FOR SERVICE.  (M)
